# SDR CALA2025100609635

- Difficulty date: September 19, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A1101208
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT WING INBD OF REAR SPAR SKIN NEXT TO FUEL BOOST PUMP LOWER BONDONG CABLE.   ACCOMPLISHED REPAIR ON RIGHT WING REAR SPAR WEB IN ACCORDANCE WITH AAR-MIA ESR-WI #2023803-44-12877 REV IR, AND UNITED EC/RA 5720-03566 REV.
